Get email alerts Get E-mail Alerts Sponsor: Sponsor:

Ads by Google:

   Get email alerts  Subscribe to FREE email alerts

Shoprite Popcorn

4 posts in this topic

I made popcorn at home last night using Shoprites brand. I feel like I have a hangover, headache, nausea etc. Does anyone else have this reaction? What other brands could I try?


Share this post

Link to post
Share on other sites

Ads by Google:

I too have used the Black Jewel. My favorite popcorn comes from the health food store around the corner. The owner has celiac so I know it is safe. They buy it in bulk and package it there. It is soooo fresh and tasty. But I guess if you don't live where I do, you couldn't get that.


Share this post

Link to post
Share on other sites

Popcorn used to be my favourite staple.

Then, afer being wheat free for a few years, I started to become aware of illness that occurred after ingesting my favourite snack - free from dairy, and organic and non gmo even.

Eventually, I suffered, simultaneously from an ear infection, chest infection, sinus infection and backpain. I suffered for weeks. Then I ditched the popcorn. SO much better. I miss it more than a baguette. What does that mean regarding addictions and things that are bad for us


Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Forum Statistics

    • Total Topics
    • Total Posts
  • Topics

  • Posts

    • So, now they have found a metal toxicity in my body along with needing to be gluten free.  For the toxicity, I am now taking supplements after and between meals.  This a good thing because it prompts me to actually eat 3 meals a day and in a timely manner and not just a grab on the go item whenever.  The down side is remembering to take the silly things.  I can honestly say how much a pain it is to remember to take the supplements sometimes.  Been on this regimen for about a week now, and I am starting to feel better and all my systems are getting thoroughly cleaned out.  The real test will be in about 3 weeks or so, as it is about this time I become more vulnerable to the neurological symptoms.  I actually did some research on metal toxicity and found something incredible.  The symptoms I had been having all fall under this problem.  This could also have been yet another contributing factor of why I needed to go gluten free. Just a thought.  One thing I did consistently find is that once the toxicity is taken care of, this would not take away any food allergies or gluten issues.  I had gone through a different detox program back in February-March, and the neurological symptoms I have been dealing with was magnified x10 it seemed.  Another praise in this regimen is that I have been virtually symptom free since taking these supplements.  A few episodes but very minor.   
    • I have not taken him to a dermatologist. I have dapsone, which I put on the rash, it always clears up. I have it for another family member. But then I started reading about celiac and all these dots are out there but not connected.  The next time he has the bumps, I am going to take him in. In the mean time, I am trying to find a dermatologist who understands the condition. I don't want my kid to have celiac. And I kinda feel crazy for thinking he may have a gluten issue but with it in my family and him having these other things, I want to be dilligent.   i will read up on the test you suggested. Thanks for taking the time to read and respond everyone.   
    • I tested positive to deamidated gliadin in August at a hospital. My old GI tested me using gliadin (the test listed on your result) in September and it was negative. Literally the next day, my new GI tested for deamidated gliadin again and it was positive (I was unaware the hospital scheduled an appointment with the new GI for follow up).  If you still suspect it, Google deamidated gliadin, print out the Mayo clinic lab info and circle the part where it says they have discontinued the use of gliadin in favor of the deamidated gliadin.  Has he seen a dermatologist?
    • He has a rash on his fingers from time to time. Angular Chetelis. Mouth sores. So skinny. Anxious. 
    • The blood test results are negative (and he had the complete panel).  No GI issues (per your posting).  What makes you suspect celiac disease?  
  • Upcoming Events

  • Blog Entries

  • Recent Status Updates

  • Who's Online (See full list)

  • Member Statistics

    • Total Members
    • Most Online

    Newest Member